Hamilton-Jacobi-Bellman Equations on Multi-Domains

2013
Publication type:
Chapter
Pages :
93-116
Journal:
Control and Optimization with PDE Constraints, International Series of Numerical Mathematics, vol. 164, pp. 93-116
Publisher:
Birkhäuser Basel
ISBN:
978-3-0348-0630-5
Keywords :
Hamilton-Jacobi equations – discontinuous Hamiltonian – viscosity notion – optimal control
BibTeX:
@inbook{Rao-Zid-2013,
    author={Zhiping Rao and Hasnaa Zidani },
    title={Hamilton-Jacobi-Bellman Equations on Multi-Domains },
    doi={10.1007/978-3-0348-0631-2_6 },
    publisher={Birkhäuser Basel },
    year={2013 },
    volume={164 },
    pages={93--116},
}